Jump to content



Photo

Addictive Behaviors Result Of Cymbalta?


  • Please log in to reply
2 replies to this topic

#1 Jentri

Jentri

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 19 April 2017 - 03:31 PM

I've been on Cymbalta for about 2 months, also on welbutrin which has been fine but since adding the C, I'm feeling very impulsive and all my addictive behaviors are coming out. I have lost 20 lbs (I'm 5'7 and 125lbs) I don't eat and exercise daily, I'm abusing alcohol, and I'm feeling like I have sexual addiction as well. Risky behaviors like phone sex with strangers and stuff like that. I'm married. I know I should probably get off the Cymbalta but honestly, I kind of like these side effects although I know it's bad. Anybody feel anything similar to this or am I an alcoholic, anorexic slut on my own, lol but not really funny.

#2 lady2882Nancy

lady2882Nancy

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 1,249 posts
  • LocationSaskatchewan, Canada
  • why_joining:
    I need help and I know I will feel better if I can offer help to others

Posted 19 April 2017 - 03:40 PM

Hi Jentri

I would recommend a talk with your doctor ASAP. This sounds a little like some mania which is the opposite of depression. This med may not be the right one for you.

I should add that this could get much worse if something is not done. This side effect is noted for Cymbalta on the fact sheet.


#3 Jentri

Jentri

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 20 April 2017 - 01:08 PM

Thank you. I think you are right.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users